# SDR 2005FA0001474

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Aircraft: N803JL
- Make and model: Braero BAE125800A
- Aircraft serial: 258160
- Engine: Garrtt TFE731*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 6335110
- Condition: Improper Part
- Location: Cabin Lighting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

A SELA FLORESCENT BULB WAS FOUND IN THE CABIN LIGHTING SYSTEM.  THIS SYSTEM IS AN ALC SYSTEM.  THE SELA BULB HAD IMPROPER CONNECTORS ON IT AS WELL.  WE CHANGED OUT THE SELA BULB WITH AN ALC BULB AND USED THE PROPER CONNECTORS WHEN INSTALLING IAW AD 95-22-01 AND IB 90-001.  (K)
